MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD GAP GAUGE MED 3/4MM; KNEE INSTRUMENT

BIOMET UK LTD. OXFORD GAP GAUGE MED 3/4MM; KNEE INSTRUMENT
Catalog Number 32-422806
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D4 - primary device identification (udi) number is not applicable as the lot number of the device is unknown.D10 ¿ 32-422805, oxf gap gauge med 1/2mm, lot unknown.32-422807, oxf gap gauge med 5/6mm, lot unknown.Unknown metal tibial cutting guide, lot unknown.G2 ¿ foreign ¿ canada.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the medium gap gauge got scratched during trialing, little bits of plastic were shredded off the spoon.No part fall into the patient.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h10, h11.H11 - attempts have been made to gather all product identification information and no further information has been provided.The products involved in the reported event were not returned for investigation; however, pictures were provided and reviewed which showed three gap gauges.A visual examination of the provided pictures revealed signs of instrument wear, including scratches and gouging.Faded areas can be seen on the instruments.In one image, the cutting guide is visible.Damage and/or a burr can be observed on the cutting guide.At this location, a piece of blue material is visible, which could be a fragment of the gap gauge but as the quality of the picture is suboptimal this cannot be confirmed.Furthermore, the reference and lot number of the cutting guide cannot be identified and no further conclusions can be drawn.A review of the device manufacturing records could not be performed due to missing lot number.Due to insufficient product information, the compatibility of the involved gap gauges and the cutting guide pictured are unknown.Review of the complaint histories identified additional similar complaints for the reported items.However, due to the lack of the lot numbers, an additional lot search could not be performed.Based on the available information, the reported event can be confirmed.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, d9, d10, g3, g6, h1-h4, h6, h11.D10 ¿ 32-422807, oxf gap gauge med 5/6mm, lot zb7102353 if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.Complaint can be confirmed through the returned product analysis.Visual examination of the returned products identified that both gap gauges batch exhibit signs of repeated use and have deep gouges that impede the fingernail on the engraved side.The device history record was reviewed and no discrepancies relevant to the reported event were found.A review of the device manufacturing records confirmed no abnormalities or deviations that could be attributed to the reported event.Review of the complaint histories identified no additional similar complaints for the reported lot.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXFORD GAP GAUGE MED 3/4MM
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21663408
Report Number3002806535-2025-00128
Device Sequence Number7662531
Product Code LXH
UDI-Device Identifier00880304525535
UDI-Public(01)00880304525535(10)ZB7082226
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32-422806
Device Lot NumberZB7082226
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer05/12/2025
06/23/2025
12/16/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date05/13/2025
07/16/2025
12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown